Brightening serum with NAG, MAP, Arbutin changes colour
A brightening serum I made changed its colour to orange. I believe it happened after I added N-Acetyl Glucosamine. I selected these ingredients because they all are water soluble (t-resveratrol is a liquid) and do not have conflicting pHs (all are 6 to 7) I made the same formula without NAG before and it didn’t change colour. The texture and feel did not change. May I kindly ask you to comment on whether the change of colour signalises about an oxidation or it is safe to use? Thank you very much in advance.
Aqua - 78%
Vitamin C (magnesium ascorbyl phosphate) - 2%
Alpha-Arbutin - 2%
N-Acetyl Glucosamine - 3%
Hyaluronic Acid SLMW - 0.5%
Niacinamide - 6%
Hyaluronic acid HML - 0.5%
Allantoin - 0.5%
Propanediol 1,3 - 5%
T-Resveratrol Fluid (by makingcosmetics) - 1%
Dimethyl Isosorbide - 0.5%
Paraben DU (by makingcosmetics) - 0.5%
pH of the formula is 6.